# SDR 2000ZZZX844

- Difficulty date: March 27, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller
- Component: E10950PB
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND ON NR 4 BLADE. REMOVED SHIELD TO REPAIR DEBOND AT STA 25 WHICH WAS 1 FOOT BY 1.25 FOOT IN JUST THE TOP LAYER OF GLASS. REPAIRED IAW HARTZELL BSF. INSTALLED NEW EROSION SHIELD AND BOOT IAW PROCEDURE 001 AND HARTZELL MM 135F AND 143A, AND BALANCED.
